# SDR NACA20110039

- Difficulty date: March 9, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 65,596 hours, 50,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 65C387951
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INNER CHORD AT BS 639L AT FASTENER JUST BELOW STR 15L.  CRACKED INNER CHORD AT BS 639 AT FASTENER JUST BELOW STR 15L REPAIRED IAW BOEING SB; SB737-53A1254, PART 4 FIG 14, DWG 65C38795 SB REV 1 DATED 9 JULY 2009.
